Foodiegirl

Diarrhea and stomach cramps

Recommended Posts

I am 1 week post op. I did have problem with constipation so I too Miralax. I had 3 days of constant cramps and then have to go to bathroom. It has settled down a bit. But every time I sip something I have stomach cramps and have to go to bathroom. Anyone else have this issue?

Share this post


Link to post
Share on other sites

Things are a little crazy in the digestive tract for the first week or two after surgery - at least that was my experience. I think it's pretty normal - and at least you're able to go!!! :D One possible issue is lactose intolerance - I developed it post-op and it continued for a few months, and then one day, I went back to regular milk after drinking only Fairlife for those months, and voila. No more lactose intolerance. So your shakes and any other stuff made with dairy might be setting you off. Other than that, it could just be the normal post-op problems - surgery messes up your digestive tract quite a bit. Hopefully things settle down for you soon, @Foodiegirl. You'll start seeing the pounds melt away and you'll get used to the new eating routine, and you'll feel fabulous. 

Share this post


Link to post
Share on other sites

I don't know that this has anything to do with your problem Foodiegirl but even now, anything colder than room temperature gives my pouch a very uncomfortable toothache type pain.

Share this post


Link to post
Share on other sites

I have only done clear liquids at this time because of my stomach issues

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...